# SDR AALA2009032700004

- Difficulty date: March 27, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Aircraft time: 72,044 hours
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 4062575
- Condition: Faulted
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT OF BRAKES FAILING ON TAXI. ANTI SKID TRANSDUCERS FAULTED. REPLACED FOUR EACH TRANSDUCERS, HARNESS, RELAYS, AND SWITCHES.
